# SDR UPS04842151

- Difficulty date: February 27, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AIR COND COMPT FS 24-36 L24R IS CORRODED.  REMOVED CORROSION FROM L24R IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2- 0; MAT ID 2597242-3 LONGERON PO 439263.1.  LOCATED AND DRILLED LONGERON IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED LONGERON, END FITTINGS, STIFFENERS, INTERCOSTALS, AND DUCT CLAMP BRACKET IAW DC8 SRM 51-1-21, 51-3-0, 51-1-20D, AND 51-1-21A.
